Inference in affine shape theory under elliptical models

Francisco J. Caro-Lopera, José A. Díaz-García, Graciela González-Farías

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This paper studies the elliptical statistical affine shape theory under certain particular conditions on the evenness or oddness of the number of landmarks. In such a case, the related distributions are polynomials, and the inference is easily performed; as an example, a landmark data is studied, and the performance of the polynomial density versus the usual series density is compared. © 2013 The Korean Statistical Society.
Original languageAmerican English
Pages (from-to)67-77
Number of pages11
JournalJournal of the Korean Statistical Society
Volume43
Issue number1
DOIs
StatePublished - 1 Mar 2014

Fingerprint Dive into the research topics of 'Inference in affine shape theory under elliptical models'. Together they form a unique fingerprint.

  • Cite this